Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 2, NWS Lake Charles, LA

January 30, 2011Hardin County, Texas

NWS Lake Charles, LA issued this severe thunderstorm warning at Jan 30, 2011, 7:19 PM CST for Hardin County, Texas. It was in force for 56 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 30, 2011, 7:19 PM CST (01:19 UTC)
Expired
Jan 30, 2011, 8:15 PM CST
In force
56 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon

County Hardin County, TX

The radar

The Houston radar (KHGX), 106 km from the middle of the area, began a volume at 01:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 30, 8:15 PM CSTHAIL 0.251 S Saratoga, TXPUBLIC REPORTS PEA SIZE HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 1.3 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2011-01-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2011-01-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
917 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
-39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

538 
WUUS54 KLCH 310119
SVRLCH
TXC199-310215-
/O.NEW.KLCH.SV.W.0002.110131T0119Z-110131T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
719 PM CST SUN JAN 30 2011

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN HARDIN COUNTY IN SOUTHEAST TEXAS...
  THIS INCLUDES...THICKET...SARATOGA...

* UNTIL 815 PM CST

* AT 719 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH...8 MILES NORTHWEST OF
  THICKET...MOVING SOUTHEAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  VOTAW BY 730 PM CST...
  THICKET BY 750 PM CST...
  SARATOGA AND BATSON BY 815 PM CST...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.

&&

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT
337-477-5285 EXTENSION 1.

LAT...LON 3050 9472 3050 9467 3023 9446 3011 9461
      3016 9464 3048 9474
TIME...MOT...LOC 0119Z 316DEG 12KT 3045 9473

$$

27
2 follow-up statements
707 
WWUS54 KLCH 310136
SVSLCH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
736 PM CST SUN JAN 30 2011

TXC199-310215-
/O.CON.KLCH.SV.W.0002.000000T0000Z-110131T0215Z/
HARDIN TX-
736 PM CST SUN JAN 30 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CST
FOR SOUTHWESTERN HARDIN COUNTY...

AT 733 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
THICKET..MOVING SOUTHEAST AT 15 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  BATSON BY 810 PM CST...
  SARATOGA BY 815 PM CST...

LAT...LON 3043 9472 3045 9470 3047 9465 3023 9446
      3011 9461 3016 9464
TIME...MOT...LOC 0136Z 314DEG 14KT 3039 9466

$$
328 
WWUS54 KLCH 310151
SVSLCH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
751 PM CST SUN JAN 30 2011

TXC199-310215-
/O.CON.KLCH.SV.W.0002.000000T0000Z-110131T0215Z/
HARDIN TX-
751 PM CST SUN JAN 30 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CST
FOR SOUTHWESTERN HARDIN COUNTY...

AT 747 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
NORTHWEST OF SARATOGA..MOVING SOUTHEAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  BATSON BY 805 PM CST...
  SARATOGA BY 810 PM CST...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.

&&

LAT...LON 3032 9467 3041 9461 3023 9446 3011 9461
      3016 9464
TIME...MOT...LOC 0151Z 317DEG 16KT 3034 9460

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 30, 6:12 PM CST, 1 hour 7 minutes earlier.

Area forecast discussion, Jan 30, 6:12 PM CST, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
612 PM CST SUN JAN 30 2011

.AVIATION...
TOUGH CALL ON HOW SHRA AND TSRA CURRENTLY FROM KACP-NEAR K6R3 WILL
PLAY OUT. CURRENT RADAR TRENDS SHOW A PRETTY GOOD SOUTHWARD PUSH
AND THIS IS NOT SUPPORTED BY MUCH OF THE LASTEST GUIDANCE. FOR NOW
WILL KEEP TSRA MENTION AT KAEX AND SHRA MENTION AT KARA AND KLFT.
MAY HAVE TO AMMEND KLCH AND KBPT...BUT FOR NOW WILL LEAVE MENTION
OUT.

STILL EXPECTING FOG DEVELOPMENT AROUND 06Z FOR MUCH OF THE AREA
AND LIFR CONDITIONS EXPECTED AT THE COASTAL TAF SITES THROUGH AT
LEAST MID MORNING.

BRAZZELL

&&

.PREV DISCUSSION... /ISSUED 424 PM CST SUN JAN 30 2011/

SYNOPSIS...
UPPER LEVEL DISTURBANCE NOW APPROACHING E TX. A LARGE AREA OF RAIN
EXTENDS ACRS THE GULF COAST STATES WITH SEVERAL CLUSTERS OF
THUNDERSTORMS ON THE WESTERN EDGE OF THE RAIN SHIELD. THE
WIDESPREAD RAIN AND CLOUDS HAVE KEPT TEMPERATURES IN CHECK
TODAY...WITH TEMPS THIS AFTN NOT MUCH WARMER THAN THEY WERE THIS
MORNING...UPPER 50S INTO LOWER 60S.

DISCUSSION...
DRIER AIR ALREADY BEGINNING TO WORK ITS WAY INTO E TX ON THE
BACKSIDE OF THE UPPER DISTURBANCE. RAIN AND THUNDERSTORMS ARE
EXPECTED TO END FROM WEST TO EAST THIS EVENING. WITH THE GROUND
SATURATED FROM THE DAYS RAINFALL...EXPECT PATCHY FOG TO DEVELOP
THIS EVENING...BECOMING MORE WIDESPREAD OVERNIGHT. FOG COULD
BECOME DENSE IN SOME LOCATIONS BUT WITH UNCERTAINTIES IN TIMING
AND AREAL COVERAGE...HAVE HELD OFF ON ISSUING A DENSE FOG ADVISORY
AT THIS TIME.

WARM AND MOIST AIRMASS WILL REMAIN IN PLACE ON MONDAY. THE NEXT
DISTURBANCE WILL CROSS THE SRN ROCKIES MONDAY NIGHT. A SFC LOW
WILL DEVELOP ALONG A FRONTAL BOUNDARY ACRS CNTL TX. THIS LOW WILL
LIFT NE...SWEEPING THE STRONG FRONT ACRS THE AREA TUESDAY. SHOWERS
AND THUNDERSTORMS WILL INCREASE ACRS THE AREA MONDAY NIGHT...WITH
THE BEST CHANCES OCCURRING WITH THE FRONT AS IT MOVES THROUGH
TUESDAY. STILL HAVE A CHANCE FOR SEVERE WEATHER WITH THIS SYSTEM
AND SPC'S DAY 3 OUTLOOK HAS THE AREA IN A SLIGHT RISK. AT THIS
TIME...INSTABILITY IS SOMEWHAT WEAK...BUT STRONG DEEP LAYER SHEAR
LOOKS TO BE IN PLACE.

BEHIND THE FRONT...A COLD AIRMASS IS FORECAST TO MOVE INTO THE
AREA. DRIER AIR WITH COLD WINDY CONDITIONS ARE EXPECTED TUESDAY
NIGHT INTO WEDNESDAY. SUBFREEZING TEMPERATURES ARE EXPECTED DURING
THE OVERNIGHT HOURS FROM WEDNESDAY MORNING THROUGH SATURDAY
MORNING WITH HARD FREEZE CONDITIONS POSSIBLE ACRS PORTIONS OF THE
AREA WEDNESDAY...THURSDAY AND FRIDAY MORNINGS. AFTN HIGHS WILL
STRUGGLE TO REACH THE MIDDLE 40S WEDNESDAY AND THURSDAY. NORTHERLY
WINDS WILL PERSIST OVER THE AREA WITH LOW PRESSURE PROGGED TO
DEVELOP OVER THE CNTL GULF LATE IN THE WEEK. HAVE INTRODUCED SLT
CHC POPS THURSDAY NIGHT INTO FRIDAY AS AN UPPER TROUGH SLIDES EAST
TOWARD THE AREA...INTERACTING WITH THE GULF LOW LIFTING NE. DIFFERENCES
NOTED IN THE MODELS ON THE SYSTEM LATE NEXT WEEK SO CONFIDENCE NOT
TOO HIGH WITH REGARD TO THESE POPS.

MARINE...
AN UPPER LEVEL DISTURBANCE WILL MOVE EAST OF THE AREA
TONIGHT...WITH SHOWERS AND THUNDERSTORMS ENDING FROM WEST TO EAST
THIS EVENING. AREAS OF FOG ARE EXPECTED TO DEVELOP LATE TONIGHT.
THE FOG COULD BECOME DENSE IN SOME LOCATIONS WITH VISIBILITIES
POSSIBLY LOWERING TO ONE HALF MILE OR LESS...BUT STILL SOMEWHAT
UNCERTAIN ON WHEN AND HOW WIDESPREAD DENSE FOG WILL DEVELOP SO
HAVE HELD OFF ON ISSUING A DENSE FOG ADVISORY AT THIS TIME. FOG
WILL POSSIBLY LINGER INTO MONDAY NIGHT OR EARLY TUESDAY.

ONSHORE FLOW WILL PERSIST THROUGH EARLY TUESDAY...GRADUALLY
STRENGTHENING AHEAD OF A STRONG COLD FRONT. THE FRONT WILL CROSS
THE COASTAL WATERS TUESDAY...WITH STRONG OFFSHORE FLOW DEVELOPING
IN ITS WAKE. AT THIS TIME...SMALL CRAFT ADVISORIES WILL LIKELY BE
NEEDED JUST PRIOR TO AS WELL AS AFTER FRONTAL PASSAGE.
HOWEVER...WILL NEED TO MONITOR AS GUSTS TO GALE FORCE WILL BE
POSSIBLE TUESDAY NIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  66  60  70  58  66 / 100  30  20  30  80
KBPT  67  60  71  61  66 / 100  30  20  40  80
KAEX  64  57  70  58  66 / 100  40  20  30  80
KLFT  65  59  71  60  71 / 100  40  20  20  80

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jan 30, 12:41 PM CST, 6 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1241 PM CST SUN JAN 30 2011

GMZ430-432-435-LAZ027>033-041>045-051>055-TXZ180>182-201-215-216-
311845-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-VERNON-RAPIDES-AVOYELLES-
BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-
ACADIA-LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-
ST. MARY-LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-
ORANGE-
1241 PM CST SUN JAN 30 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT
AN UPPER LEVEL DISTURBANCE WILL CROSS THE AREA TODAY...BRINGING
WIDESPREAD RAINFALL AND A FEW THUNDERSTORMS. RAIN WILL BE MOSTLY
LIGHT TO MODERATE...BUT LOCALLY HEAVIER RAINFALL IS EXPECTED IN
SOME LOCATIONS. MEAN RAINFALL TOTALS WILL BE AROUND ONE HALF INCH
OR LESS...HOWEVER ISOLATED SPOTS COULD SEE TOTALS BETWEEN ONE TO
ONE AND A HALF INCHES.

ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL ALSO BE POSSIBLE.
NO ORGANIZED SEVERE WEATHER IS EXPECTED BUT SOME STORMS COULD
BECOME STRONG WITH BRIEF GUSTY WINDS AND SMALL HAIL
POSSIBLE...MAINLY FROM THE LAKES AREA OF EAST TEXAS INTO CENTRAL
LOUISIANA OR ALONG AND NORTH OF A LINE FROM WOODVILLE TO MARKSVILLE.

AREAS OF FOG WILL BE POSSIBLE OVERNIGHT...WITH VISIBILITIES LESS
THAN ONE MILE IN SOME LOCATIONS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
RAIN WILL TAPER OFF MONDAY THEN RETURN ON TUESDAY AS A COLD FRONT
MOVES THROUGH THE AREA. NO WIDESPREAD OR ORGANIZED SEVERE WEATHER
IS EXPECTED...BUT SOME STORMS COULD BE STRONG WITH LOCALLY HEAVY
RAIN...GUSTY WINDS AND SMALL HAIL POSSIBLE.

DRIER AND COLDER WEATHER IS EXPECTED THROUGH THE REMAINDER OF
WEEK. TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING DURING THE
OVERNIGHT PERIODS FROM TUESDAY NIGHT THROUGH FRIDAY MORNING...AND
HARD FREEZE CONDITIONS COULD BE POSSIBLE ACROSS PORTIONS OF THE
AREA.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.

GMZ450-452-455-470-472-475-311845-
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM-
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM
TO 60 NM-
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA
EXTENDING FROM 20 NM TO 60 NM-
1241 PM CST SUN JAN 30 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...THIS AFTERNOON AND TONIGHT
LIGHT TO MODERATE ONSHORE FLOW IS EXPECTED ALONG WITH WIDESPREAD
RAINFALL AND A FEW THUNDERSTORMS. NO SEVERE WEATHER IS
EXPECTED...BUT A FEW STORMS COULD PRODUCE BRIEF GUSTY WINDS. THE
RAIN AND THUNDERSTORMS WILL TAPER OFF OVERNIGHT.

AREAS OF DENSE FOG WILL BE POSSIBLE OVERNIGHT...WITH VISIBILITIES
TO AROUND ONE HALF MILE OR LESS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
AREAS OF DENSE FOG WILL BE POSSIBLE MONDAY MORNING...WITH
VISIBILITIES AROUND ONE HALF MILE OR LESS. A STRONG COLD FRONT
WILL CROSS THE COASTAL WATERS TUESDAY...BRINGING ANOTHER CHANCE
FOR SHOWERS AND THUNDERSTORMS. NO ORGANIZED SEVERE WEATHER IS
EXPECTED...BUT SOME STORMS COULD BE STRONG WITH LOCALLY HEAVY
RAIN AND GUSTY WINDS POSSIBLE.

BEHIND THE FRONT...STRONG OFFSHORE FLOW AND VERY ROUGH SEAS WILL
DEVELOP. SMALL CRAFT ADVISORY CONDITIONS WILL BE POSSIBLE FROM
LATE TUESDAY INTO THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.

24

In the hours before

Special weather statement, Jan 30, 2:36 PM CST, 4 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
236 PM CST SUN JAN 30 2011

LAZ027-TXZ182-302130-
VERNON LA-NEWTON TX-
236 PM CST SUN JAN 30 2011

...SIGNIFICANT WEATHER ADVISORY FOR VERNON PARISH...SIGNIFICANT
WEATHER ADVISORY FOR NEWTON COUNTY UNTIL 330 PM CST...

AT 226 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES WEST OF MAYFLOWER...MOVING EAST AT 25
MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  MAYFLOWER BY 245 PM...
  BURKEVILLE BY 250 PM...
  TOLEDO BEND DAM BY 305 PM...

THE PRIMARY THREAT FROM THIS STORM IS WIND GUSTS TO NEAR 50 MPH...
WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.

LAT...LON 3117 9368 3118 9360 3117 9358 3120 9354
      3119 9354 3112 9353 3110 9355 3108 9354
      3107 9353 3103 9352 3101 9358 3098 9358
      3098 9387 3116 9391

K. KUYPER
Special weather statement, Jan 30, 6:57 PM CST, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
657 PM CST SUN JAN 30 2011

TXZ201-310200-
HARDIN TX-
657 PM CST SUN JAN 30 2011

...SIGNIFICANT WEATHER ADVISORY FOR HARDIN COUNTY UNTIL 800 PM CST...

AT 654 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF VOTAW...MOVING SOUTHEAST AT
15 MPH.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...VOTAW...
THICKET...BATSON AND SARATOGA.

THE PRIMARY THREATS FROM THIS STORM ARE PEA TO NICKEL SIZE HAIL AND
WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THIS STORM HAS PASSED.

LAT...LON 3050 9473 3050 9461 3036 9441 3017 9463
      3020 9464 3049 9474

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 30, 6:57 PM CSTSpecial Weather StatementLCHHardin63 min
Jan 30, 8:18 PM CSTSpecial Weather StatementLCHHardin42 min
Jan 30, 8:46 PM CSTSpecial Weather StatementLCHJefferson44 min
Jan 31, 3:37 PM CSTHard Freeze WatchLCHHardin, Tyler11 hr
Jan 31, 3:37 PM CSTWind AdvisoryLCHHardin, Tyler30 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.